# SDR UALA2013011700291

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,186 hours, 9,595 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE OF BLEED PRSOV LEFT.  LEFT ENGINE PRSOV FOLLOWING CIRCUIT BREAKER PULLED AND RESET,  ENGINE IDLE RUN CARRIED OUT  AND MESSAGE CLEARED.
